Krein's spectral theory and the Paley-Wiener expansion for fractional Brownian motion

K. Dzhaparidze, J.H. van Zanten

Research output: Contribution to JournalArticleAcademicpeer-review

370 Downloads (Pure)


In this paper we develop the spectral theory of the fractional Brownian motion (fBm) using the ideas of Krein's work on continuous analogous of orthogonal polynomials on the unit circle. We exhibit the functions which are orthogonal with respect to the spectral measure of the fBm and obtain an explicit reproducing kernel in the frequency domain. We use these results to derive an extension of the classical Paley-Wiener expansion of the ordinary Brownian motion to the fractional case. © Institute of Mathematical Statistics, 2005.
Original languageEnglish
Pages (from-to)620-644
Number of pages26
JournalAnnals of probability
Issue number2
Publication statusPublished - 2005

Bibliographical note


Cite this